Jump to content
Important Survey - Please Participate ×

3 and a half weeks off CT Detox Xanax from .75mg symptoms! Help/Advice?


[Ma...]

Recommended Posts

It's been 3 and a half weeks since coming off .75mg of Xanax in a hospital! Still having numbness, burning tingling in my head and face especially my forehead above my eyebrows. Clicking in my ears, every time I swallow I can feel the numbness all the way through my head and it's almost as if I have to hold my head up or even tilt it to the side when I'm walking. Confusion and being disoriented, , depersonalization, brain fog is horrible and all these crazy horrible evil intrusive thoughts that I can't control it's crazy! The thoughts and what's going on physically and mentally scares me! Coming out of the hospital I was put on 75mg of Zoloft for anxiety OCD  and depression and .5mg of resperdal they said for anxiety and the intrusive thoughts but honestly I can't tell what is recovery vs what the new meds are doing anymore? And from everything I've read and heard the resperdal sacres me taking that med long term so just needing some advice cause I'm scared with what I've already been through running into more problems with these other meds that I've been on now for 2 1/2 weeks! Help please....
Link to comment
Share on other sites

Honestly any time you start an antidepressant you are gonna feel increased anxiety so forth.. the burning i definitely think that's still withdrawl.. I had that feeling and I didn't start a new antidepressant.. the antidepressant takes 4 to 6 weeks to see improvement in mood n anxiety those intensive thoughts as well.. im at 4 weeks today only symtoms i have left is dizziness, increased anxiety, n nausea ( benzo belly as well)..ur right behind me.. hope we heal fast it's soooo hård i know. Feel better
Link to comment
Share on other sites

×
×
  • Create New...